# SDR USAA950549

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rain Seal
- Condition: Unsecure
- Location: Main Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1150 - CREW RETURNED TO PHL DUE TO A LOUD FLAPPING NOISE.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FUOND PART OF THE RAIN SEAL NOT SECURED.  THEY REMOVED THE RAIN SEAL.  AIRCRAFT CHECKED GOOD.  (M)
